# SDR 02FDEA00204

- Difficulty date: March 19, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Part number: 2061131
- Part serial: 780
- Condition: Failed
- Location: Flt Deck K
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

02-71  ASYMMETRICAL INBD FLAPS DUR RETRACT STOPPED BETWEEN 5 DEG & 2 DEG. R&R INBD FLAP IND PER MM 27-52-021-2.
